# SDR EY2R9601659

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D35
- Propeller: Beech 215*
- System (JASC): 6110 · Propeller Assembly
- Part: Pitch Screw
- Part number: B200373
- Condition: Worn
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY PITCH CHANGE SCREW WORN
